# SDR CA050414002

- Difficulty date: April 1, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 13,880 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gear
- Part number: 369D2512311
- Condition: Broken
- Location: M/R Gearbox
- Component: Gearbox, Doug
- Component part number: 369D25100505
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR TRANSIMISSION SENT IN FOR REPAIR DUE TO REPORTED CHIPS ON DETECTOR.  TRANSIMISSION OPENED AND APPROXIMATELY 2/3 OF TOOTH (CENTER PORTION) FOUND MISSING FROM INPUT GEAR.  PIECE LOCATED INSIDE TRANSIMISSION CASE.  NO FURTHER DAMAGE NOTED.
